# SDR A6WA2019051646606

- Difficulty date: May 16, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 34,453 hours, 33,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208229230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATIONS AT FS409+128 BL 0 LT AND RT POSTS AFT FLANGE RADIUS APPROX. .500" LONG 100% FSH BOTH FAILS NDT.
